Galpharm Paracetamol Caplets 500mg 16pk

£0.70

Paracetamol Caplets 500mg. Effective pain relief. 500mg Caplets. Please read the enclosed leaflet carefully before use. For the relief of mild to moderate pain including headache, migrain, neuralgia, toothache, sore throat and other pain.

Store in the original package in order to protect from moisture. Keep this medicine in a safe place out of the sight and reach of children, preferably in a locked cupboard. Use by the date on the end flap of the carton. Each tablet contains Paracetamol 500 mg, which is the active ingredient.

237 in stock

Description

Paracetamol Caplets 500mg. Effective pain relief. 500mg Caplets. Please read the enclosed leaflet carefully before use. For the relief of mild to moderate pain including headache, migrain, neuralgia, toothache, sore throat and other pain.

Store in the original package in order to protect from moisture. Keep this medicine in a safe place out of the sight and reach of children, preferably in a locked cupboard. Use by the date on the end flap of the carton. Each tablet contains Paracetamol 500 mg, which is the active ingredient.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.